Opuscula Math. 32, no. 1 (2012), 83-89

Opuscula Mathematica

Global offensive k-alliance in bipartite graphs

Mustapha Chellali
Lutz Volkmann

Abstract. Let \(k \geq 0\) be an integer. A set \(S\) of vertices of a graph \(G=(V(G),E(G))\) is called a global offensive \(k\)-alliance if \(|N(v) \cap S| \geq |N(v) \cap S|+k\) for every \(v \in V(G)-S\), where \(0 \leq k \leq \Delta\) and \(\Delta\) is the maximum degree of \(G\). The global offensive \(k\)-alliance number \(\gamma^k_o(G)\) is the minimum cardinality of a global offensive \(k\)-alliance in \(G\). We show that for every bipartite graph \(G\) and every integer \(k \geq 2\), \(\gamma^k_o(G) \leq \frac{n(G)+|L_k(G)|}{2}\), where \(L_k(G)\) is the set of vertices of degree at most \(k-1\). Moreover, extremal trees attaining this upper bound are characterized.

Keywords: global offensive \(k\)-alliance number, bipartite graphs, trees.

Mathematics Subject Classification: 05C69.

Full text (pdf)

  • Mustapha Chellali
  • University of Blida, LAMDA-RO Laboratory, Department of Mathematics, B.P. 270, Blida, Algeria
  • Lutz Volkmann
  • RWTH Aachen University, Lehrstuhl II für Mathematik, Templergraben 55, D-52056 Aachen, Germany
  • Received: 2010-06-15.
  • Revised: 2011-02-13.
  • Accepted: 2011-03-03.
Opuscula Mathematica - cover

Cite this article as:
Mustapha Chellali, Lutz Volkmann, Global offensive k-alliance in bipartite graphs, Opuscula Math. 32, no. 1 (2012), 83-89, http://dx.doi.org/10.7494/OpMath.2012.32.1.83

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.